PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 1 | 129-142
Tytuł artykułu

The independent domination number of a random graph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a two-point concentration for the independent domination number of the random graph $G_{n,p}$ provided p²ln(n) ≥ 64ln((lnn)/p).
Wydawca
Rocznik
Tom
31
Numer
1
Strony
129-142
Opis fizyczny
Daty
wydano
2011
otrzymano
2010-03-02
zaakceptowano
2010-04-13
Twórcy
autor
  • Department of Mathematics, Southern Illinois University Carbondale, Carbondale, IL 62901-4408, USA
  • Department of Mathematics, Southern Illinois University Carbondale, Carbondale, IL 62901-4408, USA
Bibliografia
  • [1] N. Alon and J. Spencer, The Probabilistic Method (John Wiley, New York, 1992).
  • [2] B. Bollobás, Random Graphs (Second Edition, Cambridge University Press, New York, 2001).
  • [3] A. Bonato and C. Wang, A note on domination parameters in random graphs, Discuss. Math. Graph Theory 28 (2008) 307-322, doi: 10.7151/dmgt.1409.
  • [4] A. Godbole and B. Wieland, On the domination number of a Random graph, Electronic J. Combin. 8 (2001) 1-13.
  • [5] T. Haynes, S. Hedetniemi and P. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc., New York, 1998).
  • [6] T. Haynes, S. Hedetniemi and P. Slater, Domination in Graphs: Advanced Topics (Marcel Dekker, Inc., New York, 1998).
  • [7] K. Weber, Domination number for almost every graph, Rostocker Matematisches Kolloquium 16 (1981) 31-43.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1533
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.